Stochastic ordering and robustness in classification from a Bayesian network

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 318
  • Download : 0
Consider a model-based decision support system (DSS) where all the variables involved are binary, each taking on 0 or 1. The system categorizes the probability that a certain variable is equal to I conditional on a set of variables in an ascending order of the probability values and predicts for the variable in terms of category levels. Under the condition that all the variables are positively associated with each other, it is shown in this paper that the category levels are robust to the probability values. This robustness is illustrated by a simulated experiment using a variety of model structures where a set of probability values is proposed for a robust classification. A robust classification method is proposed as an alternative when exact or satisfactory probability values are not available. (c) 2003 Elsevier B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2005-05
Language
English
Article Type
Article
Keywords

LATENT VARIABLE MODELS; MARKOV EQUIVALENCE; ACYCLIC DIGRAPHS

Citation

DECISION SUPPORT SYSTEMS, v.39, no.3, pp.253 - 266

ISSN
0167-9236
DOI
10.1016/j.dss.2003.10.010
URI
http://hdl.handle.net/10203/88945
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0